I was on the Nuvaring when my boyfriend came inside of me but i took a Plan B to just have peace of mind. I took my Nuvaring out 4 days ago and still have not gotten my period and my week is almost up and it will be time to put in a new ring. Could i possibly be pregnant or can it be something else?
If you have been using Nuvaring correctly, you didnt need the Plan b. What you have now done is thrown a whole bunch more hormones into the mix which will really mess with your cycle for a while. Go ahead and place the new ring when it is time. It is VERY unlikely that you are pregnant. The Plan b is just throwing off your cycle. You can expect it to be somewhat messed up for a few cycles. You may get your period when it is not expected and your normal cycles will be off. Just keep using your ring as you would have and within a cycle or three you should straighten back out to your normal cycle again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2012 • 2 answers
Posted 15 Jun 2015 • 1 answer
Posted 31 Aug 2015 • 1 answer
Posted 28 Apr 2016 • 0 answers
Posted 28 Feb 2017 • 0 answers